# SDR DALA2017031602117

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 71,994 hours, 53,851 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29 DE, SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  FOUND A WIRE BROKEN AT CONTACT PIN IN CONNECTOR AT SEAT FRAME.  TERMINATED THE WIRE IAW SWPM 20-90-03. CHECKED GOOD.
